# SDR SWAA2018062623059

- Difficulty date: June 10, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 41,786 hours, 24,814 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOORBEAM CORRODED AT BS 986, LBL 44.  REPAIRED BEAM PER SRM.
